Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/32273
Title: Quantum orbit method for the Connes-Landi-Matsumoto 3-sphere
Authors: Ciccoli, Nicola
Keywords: orbit methodsymplectic groupoidprimitive ideal
Issue Date: 2021
Publisher: EUT Edizioni Università di Trieste
Source: Nicola Ciccoli, "Quantum orbit method for the Connes-Landi-Matsumoto 3-sphere" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)", EUT Edizioni Università di Trieste, Trieste, 2021. pp. 1-11
Journal: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
We discuss the correspondence between the symplectic fo-liation of a Poisson structure on the 3-sphere and the unitary spectrum of its C∗-algebraic quantization, known as Connes-Landi-Matsumoto 3-sphere. Quantization is obtained via symplectic groupoid quantization and this allows to understand various peculiarities of such correspondence. In the last section we discuss how this relates to quantization of Dirac structures (and foliations) and speculate on how to extend this correspondence to general locally abelian Poisson manifolds.
Type: Article
URI: http://hdl.handle.net/10077/32273
ISSN: 0049-4704
eISBN: 2464-8728
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)

Show full item record


CORE Recommender

Page view(s)

10
checked on Aug 3, 2021

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons